# SDR DALA2023042603257

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,975 hours, 38,409 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DURING SVC FOUND NO 44 RIGHT PASSENGER DOOR ESCAPE SLIDE LOOSE. CORRECTIVE ACTION: INSTALLED DOOR SLIDE SAFETY PIN FOR SLIDE ADJUSTMENT. RE-SECURED SLIDE IAW JOB CARD. VERIFIED REMOVAL OF 4 DOOR SLIDE SAFETY PIN RII C/W. (4785070)
